Discussions By Condition: Gastrointestinal conditions

Blood in toilet

Posted In: Gastrointestinal conditions 3 Replies
  • Posted By: Anonymous
  • August 16, 2006
  • 08:47 PM

Taking Lipitor and wanting to know if anyone knows if this is a prescription that causes blood in stool. I do not have any pain, that is the strange thing. I went to the doctor about a year ago and he said at that time I had a Anal Tear and gave me some stool softners. This cured it back then, but now 3 times I have had bright red blood in toilet just recently. Reading all info, I should have some kind of pain, so I am puzzled at what is going on. Please let me know what I should do. I will probably see a doctor by the end of this week if I do not find anything out, because I am scared!

Reply Flag this Discussion

3 Replies:

  • Maybe you have another anal tear?? I have taken Liptor and have not had a problem!Have you had constipation or any trouble going to the toilet, this could causes an anal tear.Go back to the doctor and he may be able to help more!Gemma
    Anonymous 42789 Replies
    • February 24, 2007
    • 05:05 PM
    • 0
    Flag this Response
  • maybe hemroid?? or not..I have the same problem, just with different medication. :( (zelnorm)
    Anonymous 42789 Replies
    • February 27, 2007
    • 02:42 AM
    • 0
    Flag this Response
  • Sorry to write back so fast lolI just found out my mom is taking Lipitor, and no blood in her stool. Do you have blood tests every 3 months?? You are supose to on lipitor, cuz it can damage your liver. I hope this kinda helps, and I hope you get in with your doctor. Take care.
    Anonymous 42789 Replies
    • February 27, 2007
    • 02:46 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.